American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 76 found      Go to page: 1 2 3

[1] Yu-Hong Dai, Deren Han, Xiaoming Yuan and Wenxing Zhang. A sequential updating scheme of the Lagrange multiplier for separable convex programming. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Yurii Nesterov and Vladimir Shikhman. Excessive revenue model of competitive markets. Contemporary Mathematics 659 (2016) 189-219.
Book volume table of contents   
View Article: PDF

[3] Simeon Reich and Xianfu Wang. A convex analytic inequality revisited. Contemporary Mathematics 659 (2016) 263-272.
Book volume table of contents   
View Article: PDF

[4] Christian Grossmann. Smoothing techniques for exact penalty methods. Contemporary Mathematics 658 (2016) 249-265.
Book volume table of contents   
View Article: PDF

[5] Andrzej Cegielski. Landweber-type operator and its properties. Contemporary Mathematics 658 (2016) 139-148.
Book volume table of contents   
View Article: PDF

[6] Farzin Barekat and Stanley Osher. A time continuation based fast approximate algorithm for compressed sensing related optimization. Math. Comp. 84 (2015) 2791-2822.
Abstract, references, and article information   
View Article: PDF

[7] Laurent Demanet and Xiangxiong Zhang. Eventual linear convergence of the Douglas-Rachford iteration for basis pursuit. Math. Comp. 85 (2016) 209-238.
Abstract, references, and article information   
View Article: PDF

[8] Roman A. Polyak. Projected Gradient Method for Non-Negative Least Square. Contemporary Mathematics 636 (2015) 167-179.
Book volume table of contents
View Article: PDF

[9] Aviv Gibali, Karl-Heinz Küfer and Philipp Süss. Reformulating the Pascoletti-Serafini Problem as a Bi-Level Optimization Problem. Contemporary Mathematics 636 (2015) 121-129.
Book volume table of contents
View Article: PDF

[10] Heinz H. Bauschke and Valentin R. Koch. Projection Methods: Swiss Army Knives for Solving Feasibility and Best Approximation Problems with Halfspaces. Contemporary Mathematics 636 (2015) 1-40.
Book volume table of contents
View Article: PDF

[11] Alexander J. Zaslavski. Proximal Point Algorithms for Finding Zeros of Maximal Monotone Operators in the Presence of Computational Errors. Contemporary Mathematics 636 (2015) 249-266.
Book volume table of contents
View Article: PDF

[12] Jonathan M. Borwein and Liangjin Yao. Recent Progress on Monotone Operator Theory. Contemporary Mathematics 636 (2015) 51-81.
Book volume table of contents
View Article: PDF

[13] A. Cabot and L. Thibault. Sequential formulae for the normal cone to sublevel sets. Trans. Amer. Math. Soc. 366 (2014) 6591-6628.
Abstract, references, and article information   
View Article: PDF

[14] Deren Han, Xiaoming Yuan and Wenxing Zhang. An augmented Lagrangian based parallel splitting method for separable convex minimization with applications to image processing. Math. Comp. 83 (2014) 2263-2291.
Abstract, references, and article information   
View Article: PDF

[15] David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo. Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Amer. Math. Soc. 366 (2014) 4299-4322.
Abstract, references, and article information   
View Article: PDF

[16] Shaohua Pan, Sangho Kum, Yongdo Lim and Jein-Shan Chen. On the generalized Fischer-Burmeister merit function for the second-order cone complementarity problem. Math. Comp. 83 (2014) 1143-1171.
Abstract, references, and article information   
View Article: PDF

[17] Yi Yang, Michael Möller and Stanley Osher. A dual split Bregman method for fast $\ell^1$ minimization. Math. Comp. 82 (2013) 2061-2085.
Abstract, references, and article information   
View Article: PDF

[18] Martin Burger, Michael Möller, Martin Benning and Stanley Osher. An adaptive inverse scale space method for compressed sensing. Math. Comp. 82 (2013) 269-299.
Abstract, references, and article information   
View Article: PDF

[19] Junfeng Yang and Xiaoming Yuan. Linearized augmented Lagrangian and alternating direction methods for nuclear norm minimization. Math. Comp. 82 (2013) 301-329.
Abstract, references, and article information   
View Article: PDF

[20] Torbjörn Larsson, Michael Patriksson and Ann-Brith Strömberg. Ergodic Convergence in Subgradient Optimization with Application to Simplicial Decomposition of Convex Programs. Contemporary Mathematics 568 (2012) 159-189.
Book volume table of contents
View Article: PDF

[21] Simeon Reich and Shoham Sabach. Three Strong Convergence Theorems Regarding Iterative Methods for Solving Equilibrium Problems in Reflexive Banach Spaces. Contemporary Mathematics 568 (2012) 225-240.
Book volume table of contents
View Article: PDF

[22] Daniel Reem. The Bregman Distance without the Bregman Function II. Contemporary Mathematics 568 (2012) 213-223.
Book volume table of contents
View Article: PDF

[23] Heinz H. Bauschke, Xianfu Wang and Liangjin Yao. On the Maximal Monotonicity of the Sum of a Maximal Monotone Linear Relation and the Subdifferential Operator of a Sublinear Function. Contemporary Mathematics 568 (2012) 19-26.
Book volume table of contents
View Article: PDF

[24] Shin-ya Matsushita and Li Xu. On convergence of the proximal point algorithm in Banach spaces. Proc. Amer. Math. Soc. 139 (2011) 4087-4095. MR 2823053.
Abstract, references, and article information   
View Article: PDF

[25] Radu Ioan Bot and Ernö Robert Csetnek. On an open problem regarding totally Fenchel unstable functions. Proc. Amer. Math. Soc. 137 (2009) 1801-1805. MR 2470840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Borwein, A. J. Guirao, P. Hájek and J. Vanderwerff. Uniformly convex functions on Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 1081-1091. MR 2457450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Heinz H. Bauschke. Fenchel duality, Fitzpatrick functions and the extension of firmly nonexpansive mappings. Proc. Amer. Math. Soc. 135 (2007) 135-139. MR 2280182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Andrew Bakan, Frank Deutsch and Wu Li. Strong CHIP, normality, and linear regularity of convex sets. Trans. Amer. Math. Soc. 357 (2005) 3831-3863. MR 2159690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. S. Lewis, P. A. Parrilo and M. V. Ramana. The Lax conjecture is true. Proc. Amer. Math. Soc. 133 (2005) 2495-2499. MR 2146191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] H. H. Bauschke, J. V. Burke, F. R. Deutsch, H. S. Hundal and J. D. Vanderwerff. A new proximal point iteration that converges weakly but not in norm. Proc. Amer. Math. Soc. 133 (2005) 1829-1835. MR 2120284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 76 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia